# SDR DALA2023021601219

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 86,777 hours, 27,742 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 SNUBBER OUT LIMITS AT DOOR L2. CORRECTIVE ACTION: SUMMARY OF NRC 00086: SNUBBER AT L2 DOOR WAS REMOVED AND REPLACED PER SERVICIABLE SNUBBER PER B757-200 AMM 52-11. (2629110)
